본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Cancer research and treatment : official journal of Korean Cancer Association v.42 no.2, 2010년, pp.118 - 120  
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

A case of 5-fluorouracil induced encephalopathy.

Kwon, Kyung A   Kwon, Hyuk-Chan   Kim, Min Chan   Kim, Sung-Hyun   Oh, Sung Yong   Lee, Suee   Kim, Hyo-Jin  
  • 초록

    Patients with reduced dihydropyrimidine dehydrogenase (DPD) activity are at risk for experiencing serious adverse effects following 5-fluorouracil (5-FU) based chemotherapy. Neurotoxicity is considered an extremely rare side effect of 5-FU. We report here on an unusual case of 5-FU induced encephalopathy. A 38-year-old woman with advanced gastric carcinoma was treated with adjuvant chemotherapy that consisted of infused 5-FU (1,000 mg/m2) for 5 days and cisplatin (60 mg/m2) on day 1 following total gastrectomy. Nineteen days after starting chemotherapy, the patient displayed a sudden onset of slurred speech, confusion, cognitive disturbances and paranoia. A magnetic resonance image (MRI) of the brain showed no structural abnormalities, and the other laboratory tests provided no explanations for her symptoms, other than a slightly elevated ammonia level. The patient was treated with a lactulose retention enema and thiamine infusion, the 5-FU was halted and her symptoms then recovered after 7 days.


  • 주제어

    5-FU .   Encephalopathy .   Neurotoxicity.  

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기